Journals / Glokom Katarakt / 2014 / Cilt: 9 - Sayı: 2

Nadir Bir Komplikasyon: Travoprosta Bağlı Hipotoni ve Kistoid Maküler Ödem

A Rare Complication: Hypotony and Cystoid Macular Edema due to Travoprost

Pages
137–139
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Consequently hypotony and decrease in visual acuity re-occurred due to second application of travoprost and these findings were resolved after the therapy was stopped again

📌 3 Key Takeaways

🎯
Objective & Hypothesis:A 73 year-old man attended for routine follow-up.
📊
Key Findings & Data:He had a history of primary open angle glaucoma in the left eye which was diagnosed 2 years ago.
💡
Conclusion & Impact:Consequently hypotony and decrease in visual acuity re-occurred due to second application of travoprost and these findings were resolved after the therapy was stopped again
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

A 73 year-old man attended for routine follow-up. He had a history of primary open angle glaucoma in the left eye which was diagnosed 2 years ago. He had been using benzalkonium chloride - free travoprost 0.004% eye drop once a day for 2 years. His best corrected visual acuity was 20/60 and intraocular pressure 5 mmHg in the left eye. Dilated fundus examination demonstrated cystoid macular edema as confirmed by optical coherence tomography. In accordance to that the therapy was discontinued until the intraocular pressure value increased and visual acuity recovered after some time. Consequently hypotony and decrease in visual acuity re-occurred due to second application of travoprost and these findings were resolved after the therapy was stopped again

Özet

Yetmiş üç yaşında erkek hasta rutin kontrol için başvurdu. Hastaya iki yıl önce primer açık açılı glokom tanısı konulmuştu. Hasta iki yıldır günde 1 damla benzalkonyum klorid içermeyen travoprost %0.004 kullanmaktaydı. Hastanın sol gözünde düzeltilmiş görme keskinliği 20/60 düzeyindeydi ve göz içi basıncı 5 mmHg idi. Dilate fundus muayenesinde ve optik koherens tomografide kistoid maküler ödem saptandı. Bunun üzerine göz içi basıncı yükselip bir süre sonra görme keskinliği düzelinceye dek tedavi kesildi. Travoprostun ikinci kez uygulanmasıyla hipotoni ve görme keskinliğinde azalma tekrar meydana geldi ve tekrar tedavi kesilince bulgular düzeldi

🔖

Cite This Article

GÜNGÖR, S. G., AKMAN, A., ASENA, L., KÜÇÜKÖDÜK, A. (2014). Nadir Bir Komplikasyon: Travoprosta Bağlı Hipotoni ve Kistoid Maküler Ödem. Glokom Katarakt, Cilt: 9 - Sayı: 2, 137–139. https://ajindex.com/articles/210382

References (10)

  1. Rowe JA, Hattenhauer MG, Herman DC. Adverse side effects associated with latanoprost. Am J Ophthalmol 1997;124:683-5.
  2. Wand M, Shields BM. Cystoid macular edema in the era of ocular hypotensive lipids. Am J Ophthalmol 2002;133:393-7.
  3. Wand M, Gaudio AR. Cystoid macular edema associated with ocular hypotensive lipids. Am J Ophthalmol. 2002;133:403-5.
  4. Marques Pereira ML, Katz LJ. Choroidal detachment after the use of topical latanoprost. Am J Ophthalmol 2001;132:928-9.
  5. Alimgil ML, Benian O. Choroidal effusion and shallowing of the anterior chamber after adjunctive therapy with latano- prost in a trabeculotomized patient with angle closure glau- coma. Int Ophthalmol 2001;24:129-31.
  6. Alexander P, Ramirez-Florez S. Hypotony and choroidal de- tachment as a complication of travoprost after trabeculectomy surgery. Eye 2008;22:736-7.
  7. Pathanapitoon K, Kunavisarut P. Choroidal detachment after topical prostaglandin analogs: case report. J Med Assoc Thai 2005;88:1134-6. Esquenazi S. Cystoid macular edema in a pseudophakic pa- tient after switching from latanoprost to BAK-free travoprost. J Ocul Pharmacol Ther 2007;23:567-70.
  8. Agange N, Mosaed S. Prostaglandin-induced cystoid macular edema following routine cataract extraction. J Ophthalmol 2010;2010:690-707.
  9. Matsuura K, Sasaki S, Uotani R. Successful treatment of prostaglandin-induced cystoid macular edema with subtenon triamcinolone. Clin Ophthalmol 2012;6:2105-8
  10. Ohrloff C, Schalnus R, Rothe R, Spitznas M. Role of the pos- terior capsule in the aqueous-vitreous barrier in aphakic and pseudophakic eyes. J Cataract Refract Surg 1990;16:198-201.